计算数学
       首页 |  期刊介绍 |  编委会 |  投稿指南 |  期刊订阅 |  下载中心 |  留言板 |  联系我们 |  重点论文 |  在线办公 | 
计算数学  2019, Vol. 41 Issue (3): 266-294    DOI:
论文 最新目录 | 下期目录 | 过刊浏览 | 高级检索 Previous Articles  |  Next Articles  
二维线性双曲型方程Neumann边值问题的紧交替方向隐格式
盛秀兰1, 赵润苗2, 吴宏伟2
1. 江苏开放大学, 南京 210036;
2. 东南大学数学学院, 南京 210096
A HIGH ORDER DIFFERENCE SCHEME FOR TWO-DIMENSIONAL LINEAR HYPERBOLIC EQUATION WITH NEUMANN BOUNDARY CONDITIONS
Sheng Xiulan1, Zhao Runmiao2, Wu Hongwei2
1. Jiangsu Open University, Nanjing 210036, China;
2. School of Mathematics, Southeast University, Nanjing 210096, China
 全文: PDF (459 KB)   HTML (1 KB)   输出: BibTeX | EndNote (RIS)      背景资料
摘要 对二维Neumann边界条件的线性双曲型方程建立了紧交替方向的隐格式.利用方程和边界条件得到在空间上的三阶与五阶导数的边界值,进而在内点、边界内点和边界角点分别建立9点、6点和4点紧差分格式;通过引进新的范数和L2范数估计L范数;借助能量估计、Gronwall不等式和Schwarz不等式等技巧,详细分析了差分格式在无穷范数下关于时间和空间分别为二阶和四阶收敛性,并给出了稳定性结果;通过数值算例,验证了理论分析结果.
服务
把本文推荐给朋友
加入我的书架
加入引用管理器
E-mail Alert
RSS
作者相关文章
关键词线性双曲方程   紧差分格式   收敛性   稳定性   高精度     
Abstract: A high order difference scheme is established for two-dimensional linear hyperbolic equation with Neumann boundary conditions. The third and fifth derivatives of solution at the boundary can be got by using the boundary conditions and the equation, then the nine points, six points and four points compact difference schemes are respectively established at the inner points of the region, inner points and corner points of the boundary by using the finite difference method. To obtain the convergence and stability of the numerical solution in maximum norm, a new norm is introduced to estimate maximum norm. Then two priori estimates of the difference scheme are shown and convergence and stability are derived. The convergence order of the difference scheme in maximum norm is O(τ2 + h4) where tau and h are temporal and spatial step size, respectively. Some numerical examples illustrate the convergence of the high order difference schemes presented in this paper.
Key wordsLinear hyperbolic equation   Compact difference scheme   Convergence   Stability   High order accuracy   
收稿日期: 2017-09-26; 出版日期: 2019-08-21
基金资助:

国家自然科学基金项目(11671081)和江苏开放大学“十三五”规划课题(16SSW-Y-009)资助.

通讯作者: 曹学年,Email:cxn@xtu.edu.cn     E-mail: cxn@xtu.edu.cn
引用本文:   
. 二维线性双曲型方程Neumann边值问题的紧交替方向隐格式[J]. 计算数学, 2019, 41(3): 266-294.
. A HIGH ORDER DIFFERENCE SCHEME FOR TWO-DIMENSIONAL LINEAR HYPERBOLIC EQUATION WITH NEUMANN BOUNDARY CONDITIONS[J]. Mathematica Numerica Sinica, 2019, 41(3): 266-294.
 
[1] Dehghan M, Shokri A. A meshless method for numerical solution of a linear hyperbolic equation with variable coffcients in two space dimensional[J]. Numer. Methods Partial Differential Equations, 2009, 25:494-506.
[2] He Dongdong. An unconditionally stable spatial sixth-order CCD-ADI method for the two dimensionallinear telegraph equation[J]. Numer. Algorithms, 2016, 72(4):1103-1117.
[3] Mohanty R K, Jain M K. An unconditionally stable alternating direction implicit scheme for the two space dimensional linear hyperbolic equation[J]. Numer. Methods Partial Differential Equations, 2001, 17(6):684-688.
[4] Liu J, Tang K. A new unconditionally stable ADI compact scheme for the two-space dimensional linear hyperbolic equation[J]. Internat. J. Comput. Math., 2010, 87(10):2259-2267.
[5] Evans D J, Bulut H. The numerical solution of Burgers' equation by the alternating group explicit (age) method[J]. Internat. J. Comput. Math., 2003, 29(1):1289-1297.
[6] Hu Y Y, Liu H W. An unconditionally stable spline difference scheme for solving the second 2D linear hyperbolic equation[C]. Computer Modelling and Simulation International Conference, on (2010), Sanya China, 375-378.
[7] Mehdi Dehghan, Akbar Mohebbi. The combination of collocation, fnite difference, and multigrid methods for solution of the two-dimensional wave equation[J]. Numer. Methods Partial Differential Equations, 2008, 24(3):897-910.
[8] Mohanty R K. An operator splitting method for an unconditionally stable difference scheme for a linear hyperbolic equation with variable coefficients in two space dimensions[J]. Appl. Math. Comput., 2004, 152(3):799-806.
[9] Dehghan M, Ghesmati A. Solution of the second-order one-dimensional hyperbolic telegraph equation by using the dual reciprocity boundary integral equation (DRBIE) method[J]. Eng. Anal. Bound. Elem., 2010, 34(1):51-59.
[10] Pekmen B, Tezer-Sezgin M. Differential quadrature solution of hyperbolic telegraph equation[J]. J. Appl. Math., 2012, 2012, Article ID 924765, 18 pages.
[11] Ram Jiwari, Sapna Pandit, Mittal R C. A differential quadrature algorithm to solve the two dimensional linear hyperbolic telegraph equation with Dirichlet and Neumann boundary conditions[J]. Appl. Math. Comput., 2012, 218(13):7279-7294.
[12] Dehghan M, Ghesmati A. Combination of meshless local weak and strong (MLWS) forms to solve the two dimensional hyperbolic telegraph equation[J]. Eng. Anal. Bound. Elem., 2010, 34(4):324-336.
[13] Heinz-Otto Kreiss, Anders Petersson N, Jacob Ystrom. Difference approximations of the Neumann problem for the second order wave equation[J]. SIAM J. Numer. Anal., 2004, 42(3):1292-1323.
[14] Appelo D, Petersson N A. A fourth-order accurate embedded boundary method for the wave equation[J]. SIAM J. Sci. Comput., 2012, 34(6):A2982-A3008.
[15] Gao Guang-Hua, Sun Zhi-Zhong. Compact difference schemes for heat equation with Neumann boundary conditions (Ⅱ)[J]. Numer. Methods Partial Differential Equations, 2013, (29):1459-1486.
[16] Sun Z Z. Compact difference schemes for heat equation with Neumann boundary conditions[J]. Numer. Methods Partial Differential Equations, 2010, 25(6):1320-1341.
[17] Zhou Y L. Application of discrete functional analysis to the fnite difference methods[M]. Interna-tional Academic Publishers, 1990, 8(1):49-65.
[18] 万正苏.带导数边界条件的线性双曲方程的一个二阶收敛格式[J].高等学校计算数学学报, 2002, 24(2):212-224.
[19] Li J, Sun Z Z, Zhao X. A three level linearized compact difference scheme for the Cahn-Hilliard equation[J]. Sci. China Math., 2012, 55(4):805-826.
[20] Liao H L, Sun Z Z. Maximum norm error bounds of ADI and compact ADI methods for solving parabolic equations[J]. Numer. Methods Partial Differential Equations, 2010, 26(1):37-60.
[1] 张纯, 贾泽慧, 蔡邢菊. 广义鞍点问题的改进的类SOR算法[J]. 计算数学, 2020, 42(1): 39-50.
[2] 李枝枝, 柯艺芬, 储日升, 张怀. 二阶锥线性互补问题的广义模系矩阵分裂迭代算法[J]. 计算数学, 2019, 41(4): 395-405.
[3] 胡冬冬, 曹学年, 蒋慧灵. 带非线性源项的双侧空间分数阶扩散方程的隐式中点方法[J]. 计算数学, 2019, 41(3): 295-307.
[4] 赵心仪, 董明哲. 一类非线性抛物型方程的紧差分格式[J]. 计算数学, 2019, 40(3): 188-206.
[5] 岳超. 高阶分裂步(θ1,θ2,θ3)方法的强收敛性[J]. 计算数学, 2019, 41(2): 126-155.
[6] 杨晋平, 李志强, 闫玉斌. 求解Riesz空间分数阶扩散方程的一种新的数值方法[J]. 计算数学, 2019, 41(2): 170-190.
[7] 洪旗, 苏帅. 任意四边形网格上扩散问题的一个稳定九点格式[J]. 计算数学, 2019, 40(1): 51-67.
[8] 张维, 王文强. 随机微分方程改进的分裂步单支θ方法的强收敛性[J]. 计算数学, 2019, 41(1): 12-36.
[9] 王志强, 文立平, 朱珍民. 时间延迟扩散-波动分数阶微分方程有限差分方法[J]. 计算数学, 2019, 41(1): 82-90.
[10] 丛玉豪, 胡洋, 王艳沛. 含分布时滞的时滞微分系统多步龙格-库塔方法的时滞相关稳定性[J]. 计算数学, 2019, 41(1): 104-112.
[11] 丛玉豪, 赵欢欢, 张艳. 中立型时滞微分系统多步龙格-库塔方法的时滞相关稳定性[J]. 计算数学, 2018, 39(4): 310-320.
[12] 陈星玎, 李思雨. 求解PageRank的多步幂法修正的广义二级分裂迭代法[J]. 计算数学, 2018, 39(4): 243-252.
[13] 陈圣杰, 戴彧虹, 徐凤敏. 稀疏线性规划研究[J]. 计算数学, 2018, 40(4): 339-353.
[14] 毛文亭, 张维, 王文强. 一类带乘性噪声随机分数阶微分方程数值方法的弱收敛性与弱稳定性[J]. 计算数学, 2018, 39(3): 161-171.
[15] 张维, 王文强. 随机延迟微分方程分裂步单支θ方法的强收敛性[J]. 计算数学, 2018, 39(2): 135-149.

Copyright 2008 计算数学 版权所有
中国科学院数学与系统科学研究院 《计算数学》编辑部
北京2719信箱 (100190) Email: gxy@lsec.cc.ac.cn
本系统由北京玛格泰克科技发展有限公司设计开发
技术支持: 010-62662699 E-mail:support@magtech.com.cn
京ICP备05002806号-10